# SDR AALA202310095331

- Difficulty date: October 7, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A320*
- Aircraft serial: 4940
- Aircraft time: 38,577 hours, 14,911 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING THE REPOSITION FLIGHT TO SAL FOR THE SCHEDULED MAINTENANCE 2S CHECK THE FLIGHT CREW REPORTED A LOW GRADE STINKY SOCK ODOR IN THE FLIGHT DECK AND THE FORWARD CABIN FOR THE ENTIRE FLIGHT. THE ODOR GOT WORSE DURING DESCENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
